Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 30, 2005, 12:55 PM CST for Dallas County, Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 12:55 PM CST (18:55 UTC)
- Expired
- Mar 30, 2005, 1:45 PM CST
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Dallas County, IA
The radar
The Des Moines radar (KDMX), 25 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:40 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 301855 SVRDMX IAC049-301945- /O.NEW.KDMX.SV.W.0022.050330T1855Z-050330T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1255 PM CST WED MAR 30 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DALLAS COUNTY IN CENTRAL IOWA. * UNTIL 145 PM CST. * AT 1253 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ADEL...OR 17 MILES WEST OF DES MOINES...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR WAUKEE BY 100 PM CST. THE LOCATION OF VAN METER IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4152 9410 4152 9382 4175 9383 4174 9406 $$ DONAVON
1 follow-up statement
000 WWUS53 KDMX 301917 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 117 PM CST WED MAR 30 2005 IAC049-301927- /O.CAN.KDMX.SV.W.0022.000000T0000Z-050330T1945Z/ DALLAS IA- 117 PM CST WED MAR 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY HAS BEEN CANCELLED... AT 113 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. LAT...LON 4152 9410 4152 9382 4175 9383 4174 9406 $$ DONAVON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:34 AM CST, 9 hours 21 minutes earlier.
Area forecast discussion, Mar 30, 3:34 AM CST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 334 AM CST WED MAR 30 2005 .DISCUSSION... PRIMARY CONCERN WL BE CONVECTIVE TRENDS AND SVR POTENTIAL TDA FOLLOWED BY WND AND LINGERING PCPN TNGT. CURRENT SITUATION HAS POTENT SHRT WV LIFTING ACRS KS WITH 110+KT SPEED MAX ROUNDING TROF INTO OH VLY. UPR LVL DVRG AHD OF TROF AND IN LEFT EXIT RGN OF JET SEGMENT AIDING UVM ACRS MO RVR VLY. XPC CONVECTION TO CONT EXPANDING THIS MRNG ACRS IA. FIRST AREA OF CONCERN WL BE WRN SXNS. QG FORCING MAX OVR NE AND LOBE INTO MO WL LIFT INTO IA SHRTLY ALG WITH NEGATIVE H7/H5 THETA-E LAPSE RATES ADVECTING NWD AS WELL. SOME THETA-E ADVCTN FM SIOUXLAND INTO MN...BUT MOST OF FORCING APPRS TO BE KINEMATIC AND ASSOCD WITH STG FRONTOGENETICAL RESPONSE AREA ON ERN FRINGE OF DEFORMATION ZN. THIS PCPN AREA SHOULD EXPAND AND WORK ITS WAY EWD ACRS NWRD 2/3RDS OF IA TDA. LOOKING FOR RAPID CONVECTIVE DVLPMT FARTHER E THIS MRNG. 08Z SFC ANLYS PLACES SFC LOW BTWN KRSL-KSLN AND MDLS BRING LOW TO FAR SERN CORNER OF NE JUST AFT 15Z. NAM ERODES CIN BY 15Z ACRS SWRN IA WITH MLCAPES AOA 600 J/KG...BUILDING TO AOA 1000 J/KG BY 18Z OVR ERN IA. THIS LOOK RESONABLE GIVEN MLCAPES ARE ALREADY AOA 500 J/KG APCHG MO RVR WITH CIN DOWN TO 75 J/KG...AND LTL CLOUD COVER S. SHEAR WL BE THE ONLY QUESTION. DEEP AND SHALLOW SHEAR ADEQUATE AT INITIATION FOR SUPERCELLS AND TORNADOES...BUT QUICKLY PUSHES EWD OUT OF FA BY 18Z SO SVR WINDOW LOOKS FAIRLY SMALL. LCL/LFC VALUES SEEM HIGH TOO SO ALTHOUGH THERE COULD BE AN ISOLD TORNADO...OUR BEST THREAT MAY BE HAIL AND WIND. TEMP WISE...AGN STAYED AOA HIGH END OF GUIDANCE WHICH IS GENERALLY NAM MOS. BECAUSE OF THIS THINKING...IOWA SVR WX AWARENESS WEEK TORNADO DRILL AND ASSOCD WATCH AND WRNG TESTS WL BE POSTPONED TIL TMRW. SAME TIMES AS SCHEDULED FOR TDA. XPC DEFORMATION ZN PCPN TO LINGER ACRS FA THRU MUCH OF NIGHT...SPCLLY NERN HLF SO HAVE RAISED POPS THRU CHC...LIKELY AND CATEGORICAL CATEGORIES FM S-N. EVEN HELD SLGT CHCS INTO FAR NERN PTNS EARLY TMRW. WND WISE...NICE ISALLOBARIC COUPLET INDICATED ACRS SFC FEATURES ATTM AND THIS SHOULD CROSS FA TNGT. ONLY THING HOLDING BACK ADVY WL BE ONGOING PCPN AND UVM WHICH COULD TEMPER FCST MIXING SOMEWHAT. WENT WITH HIGHER NAM MOS VALUES FOR WNDS. LTL WX IN LATER PDS BUT DID ADD MENTION OF SLGT CHCS THU NGT AS WEAK NW FLOW SHRT WV DROPS DOWN MO VLY. FOLLOWED BLEND OF GUIDANCE WITH TNGT THRU FRI WITH FOLLOWING XCPTNS...FCST SOUNDINGS WITH MIXING SUGGEST NUDGE TWRD HIGHER END OF GUIDANCE THU...AND LOWER END FRI. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SMALL
Hazardous weather outlook, Mar 30, 5:39 AM CST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 539 AM CST WED MAR 30 2005 IAZ007-017-026>028-037>039-048>050-059>062-072>075-082>086-093>097- 311200- APPANOOSE-BLACK HAWK-BREMER-BUTLER-CERRO GORDO-CLARKE-DALLAS-DAVIS- DECATUR-FRANKLIN-GRUNDY-HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION- MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-UNION-WAPELLO- WARREN-WAYNE-WORTH- 539 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ABOUT THE SOUTHEAST HALF OF IOWA...ALONG AND EAST OF A MOUNT AYR...TO ADEL...TO MASON CITY LINE. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE MORNING HOURS AND THEN BECOME MORE WIDESPREAD BY AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THUNDERSTORMS SHOULD END WITH ONLY SHOWERS ANTICIPATED DURING THE EVENING HOURS...BUT WEST TO NORTHWEST WINDS WILL INCREASE AND CONTINUE OVERNIGHT. SUSTAINED WINDS MAY REACH FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH...AND LOCALLY HIGHER SPEEDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WINDY CONDITIONS WILL CONTINUE INTO THURSDAY WITH NORTHWEST WINDS OF 20 TO 30 MPH...AND GUSTS AGAIN TO 40 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DURING THE LATE MORNING AND AFTERNOON HOURS. IAZ004>006-015-016-023>025-033>036-044>047-057-058-070-071-081-092- 311200- ADAIR-ADAMS-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CRAWFORD-EMMET-GREENE- GUTHRIE-HAMILTON-HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC- TAYLOR-WEBSTER-WINNEBAGO-WRIGHT- 539 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ABOUT THE NORTHWEST HALF OF IOWA...ALONG AND WEST OF A BEDFORD...TO BOONE...TO FOREST CITY. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AND THEN BECOME MORE WIDESPREAD BY LATE MORNING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT OF THUNDERSTORMS SHOULD END BY AFTERNOON WITH ONLY SHOWERS ANTICIPATED INTO THE EVENING HOURS. HOWEVER WEST TO NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE OVERNIGHT. SUSTAINED WINDS MAY REACH FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH... AND LOCALLY HIGHER SPEEDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WINDY CONDITIONS WILL CONTINUE INTO THURSDAY WITH NORTHWEST WINDS OF 15 TO 25 MPH...AND GUSTS TO 35 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. SMALL
In the hours before
Local storm report, Mar 30, 10:50 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 AM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM HAIL 1 WNW MOUNT AYR MUNICIP 40.71N 94.25W
03/30/2005 0.75 INCH RINGGOLD IA TRAINED SPOTTER
&&
DREESELocal storm report, Mar 30, 11:21 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1121 AM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL 4 NW DES MOINES 41.63N 93.67W
03/30/2005 1.00 INCH POLK IA TRAINED SPOTTER
&&
DREESELocal storm report, Mar 30, 11:31 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 AM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HAIL DES MOINES 41.58N 93.62W
03/30/2005 0.88 INCH POLK IA AMATEUR RADIO
NICKEL HAIL AT ARMY POST ROAD DES MOINES
&&
DREESESpecial weather statement, Mar 30, 12:42 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1242 PM CST WED MAR 30 2005 IAZ004>005-015-023-033>034-044>045-057-070-081-092 -301945- ADAMS IA-AUDUBON IA-CALHOUN IA-CARROLL IA-CASS IA- CRAWFORD IA-EMMET IA-KOSSUTH IA-PALO ALTO IA- POCAHONTAS IA-SAC IA-TAYLOR IA- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 103 FOR THE FOLLOWING AREAS IN IOWA THIS CANCELS 12 COUNTIES IN NORTH CENTRAL IOWA KOSSUTH IN NORTHWEST IOWA EMMET PALO ALTO POCAHONTAS IN SOUTHWEST IOWA ADAMS CASS TAYLOR IN WEST CENTRAL IOWA AUDUBON CALHOUN CARROLL CRAWFORD SAC THIS INCLUDES THE CITIES OF...ESTHERVILLE...POCAHONTAS... BEDFORD...SAC CITY...CARROLL...ROCKWELL CITY...ATLANTIC... AUDUBON...DENISON...ALGONA...CORNING AND EMMETSBURG IAZ028-039-050-062-075-085>086-096>097-302200- APPANOOSE IA-BLACK HAWK IA-BREMER IA-DAVIS IA- MAHASKA IA-MONROE IA-POWESHIEK IA-TAMA IA-WAPELLO IA- TORNADO WATCH NUMBER 104 REMAINS VALID UNTIL 4 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL IOWA POWESHIEK TAMA IN NORTHEAST IOWA BLACK HAWK BREMER IN SOUTH CENTRAL IOWA APPANOOSE MAHASKA MONROE IN SOUTHEAST IOWA DAVIS WAPELLO THIS INCLUDES THE CITIES OF...GRINNELL...ALBIA...BLOOMFIELD... WATERLOO...WAVERLY...OTTUMWA...OSKALOOSA...CENTERVILLE AND TAMA IAZ006>007-016>017-024>027-035>038-046>049-058>061-071>074-082>084-093>095-302000- ADAIR IA-BOONE IA-BUTLER IA-CERRO GORDO IA-CLARKE IA- DALLAS IA-DECATUR IA-FRANKLIN IA-GREENE IA-GRUNDY IA- GUTHRIE IA-HAMILTON IA-HANCOCK IA-HARDIN IA- HUMBOLDT IA-JASPER IA-LUCAS IA-MADISON IA-MARION IA- MARSHALL IA-POLK IA-RINGGOLD IA-STORY IA-UNION IA- WARREN IA-WAYNE IA-WEBSTER IA-WINNEBAGO IA-WORTH IA- WRIGHT IA- SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL IOWA BOONE DALLAS GRUNDY HAMILTON HARDIN JASPER MARSHALL POLK STORY WEBSTER IN NORTH CENTRAL IOWA BUTLER CERRO GORDO FRANKLIN HANCOCK HUMBOLDT WINNEBAGO WORTH WRIGHT IN SOUTH CENTRAL IOWA CLARKE DECATUR LUCAS MADISON MARION RINGGOLD UNION WARREN WAYNE IN SOUTHWEST IOWA ADAIR IN WEST CENTRAL IOWA GREENE GUTHRIE THIS INCLUDES THE CITIES OF...EAGLE GROVE...NORTHWOOD... HUMBOLDT...NEWTON...DES MOINES...MASON CITY...MOUNT AYR... OSCEOLA...JEFFERSON...LAMONI...CHARITON...CRESTON...BOONE... FORT DODGE...GARNER...IOWA FALLS...PARKERSBURG...FOREST CITY... AMES...INDIANOLA...CORYDON...GRUNDY CENTER...MARSHALLTOWN... KNOXVILLE...HAMPTON...WINTERSET...GREENFIELD...GUTHRIE CENTER... ADEL AND WEBSTER CITY MYERS
Special weather statement, Mar 30, 12:42 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1242 PM CST WED MAR 30 2005 IAZ004>005-015-023-033>034-044>045-057-070-081-092-301945- ADAMS IA-AUDUBON IA-CALHOUN IA-CARROLL IA-CASS IA- CRAWFORD IA-EMMET IA-KOSSUTH IA-PALO ALTO IA- POCAHONTAS IA-SAC IA-TAYLOR IA- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 103 FOR THE FOLLOWING AREAS IN IOWA THIS CANCELS 12 COUNTIES IN NORTH CENTRAL IOWA KOSSUTH IN NORTHWEST IOWA EMMET PALO ALTO POCAHONTAS IN SOUTHWEST IOWA ADAMS CASS TAYLOR IN WEST CENTRAL IOWA AUDUBON CALHOUN CARROLL CRAWFORD SAC THIS INCLUDES THE CITIES OF...ESTHERVILLE...POCAHONTAS... BEDFORD...SAC CITY...CARROLL...ROCKWELL CITY...ATLANTIC... AUDUBON...DENISON...ALGONA...CORNING AND EMMETSBURG IAZ028-039-050-062-075-085>086-096>097-302200- APPANOOSE IA-BLACK HAWK IA-BREMER IA-DAVIS IA- MAHASKA IA-MONROE IA-POWESHIEK IA-TAMA IA-WAPELLO IA- TORNADO WATCH NUMBER 104 REMAINS VALID UNTIL 4 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL IOWA POWESHIEK TAMA IN NORTHEAST IOWA BLACK HAWK BREMER IN SOUTH CENTRAL IOWA APPANOOSE MAHASKA MONROE IN SOUTHEAST IOWA DAVIS WAPELLO THIS INCLUDES THE CITIES OF...GRINNELL...ALBIA...BLOOMFIELD... WATERLOO...WAVERLY...OTTUMWA...OSKALOOSA...CENTERVILLE AND TAMA IAZ006>007-016>017-024>027-035>038-046>049-058>061-071>074-082>084- 093>095-302000- ADAIR IA-BOONE IA-BUTLER IA-CERRO GORDO IA-CLARKE IA- DALLAS IA-DECATUR IA-FRANKLIN IA-GREENE IA-GRUNDY IA- GUTHRIE IA-HAMILTON IA-HANCOCK IA-HARDIN IA- HUMBOLDT IA-JASPER IA-LUCAS IA-MADISON IA-MARION IA- MARSHALL IA-POLK IA-RINGGOLD IA-STORY IA-UNION IA- WARREN IA-WAYNE IA-WEBSTER IA-WINNEBAGO IA-WORTH IA- WRIGHT IA- SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL IOWA BOONE DALLAS GRUNDY HAMILTON HARDIN JASPER MARSHALL POLK STORY WEBSTER IN NORTH CENTRAL IOWA BUTLER CERRO GORDO FRANKLIN HANCOCK HUMBOLDT WINNEBAGO WORTH WRIGHT IN SOUTH CENTRAL IOWA CLARKE DECATUR LUCAS MADISON MARION RINGGOLD UNION WARREN WAYNE IN SOUTHWEST IOWA ADAIR IN WEST CENTRAL IOWA GREENE GUTHRIE THIS INCLUDES THE CITIES OF...EAGLE GROVE...NORTHWOOD... HUMBOLDT...NEWTON...DES MOINES...MASON CITY...MOUNT AYR... OSCEOLA...JEFFERSON...LAMONI...CHARITON...CRESTON...BOONE... FORT DODGE...GARNER...IOWA FALLS...PARKERSBURG...FOREST CITY... AMES...INDIANOLA...CORYDON...GRUNDY CENTER...MARSHALLTOWN... KNOXVILLE...HAMPTON...WINTERSET...GREENFIELD...GUTHRIE CENTER... ADEL AND WEBSTER CITY MYERS
Local storm report, Mar 30, 12:54 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1254 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TORNADO 10 SE FORT DODGE 42.41N 94.04W
03/30/2005 WEBSTER IA LAW ENFORCEMENT
NEAR BRUSHY LAKE AT THE INTERSECTION OF D46 AND P73.
1230 PM HAIL 4 SW DUNCOMBE 42.43N 94.06W
03/30/2005 1.00 INCH WEBSTER IA TRAINED SPOTTER
NEAR COALVILLE.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:38 AM CST | Severe Thunderstorm Warning | DMX | Kossuth | 22 min |
| Mar 30, 4:24 AM CST | Severe Thunderstorm Warning | DMX | Emmet | 21 min |
| Mar 30, 9:21 AM CST | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 45 min |
| Mar 30, 10:00 AM CST | Severe Thunderstorm Warning | DMX | Ringgold | 45 min |
| Mar 30, 10:58 AM CST | Severe Thunderstorm Warning | DMX | Wayne | 47 min |
| Mar 30, 11:20 AM CST | Severe Thunderstorm Warning | DMX | Polk | 28 min |
| Mar 30, 11:24 AM CST | Severe Thunderstorm Warning | DMX | Calhoun | 36 min |
| Mar 30, 11:31 AM CST | Severe Thunderstorm Warning | DMX | Dallas | 29 min |
| Mar 30, 12:06 PM CST | Severe Thunderstorm Warning | DMX | Story | 24 min |
| Mar 30, 12:13 PM CST | Tornado Warning | DMX | Webster | 32 min |
| Mar 30, 12:43 PM CST | Tornado Warning | DMX | Hamilton, Webster | 32 min |
| Mar 30, 12:55 PM CST | Tornado Warning | DMX | Wright | 35 min |
| Mar 30, 1:21 PM CST | Severe Thunderstorm Warning | DMX | Butler | 39 min |
| Mar 30, 1:33 PM CST | Severe Thunderstorm Warning | DMX | Poweshiek | 42 min |
| Mar 30, 1:43 PM CST | Tornado Warning | DMX | Cerro Gordo | 32 min |
| Mar 30, 1:46 PM CST | Severe Thunderstorm Warning | DMX | Bremer | 44 min |
| Mar 30, 1:51 PM CST | Tornado Warning | DMX | Worth | 39 min |
| Mar 30, 2:36 PM CST | Severe Thunderstorm Warning | DMX | Jasper | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.